# SDR V6NA2018050701

- Difficulty date: May 7, 2018
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N170LS
- Make and model: Lear 45LEAR
- Aircraft serial: 029
- Aircraft time: 9,552 hours, 9,869 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wings
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED AT THE FOLLOWING LOCATIONS. CORROSION WAS MECHANICALLY CLEANED. CORROSION WAS BEYOND.  MANUFACTURE ACCEPTED STRUCTURAL REPAIR MANUAL.
